# SDR GTIA96NK045

- Difficulty date: January 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12536
- Make and model: Doug DC-9-32
- Aircraft serial: 47113
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 617
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND STATION 617 LONGERON 14 LEFT HAS SURFACE CORROSION FROM SKIN TO SPLICE AREA.  REMOVED CORROSION AND TREATED METAL IAW SRM 51-10-3.  (M)
